Alert archive / Montana / Tornado Warnings in 2013
Tornado Warning 1, NWS Great Falls, MT
NWS Great Falls, MT issued this tornado warning at Jun 19, 2013, 3:15 PM MDT for Broadwater County, Gallatin County, Meagher County, Montana. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2013, 3:15 PM MDT (21:15 UTC)
- Expired
- Jun 19, 2013, 3:45 PM MDT
- In force
- 30 min
- Issued by
- NWS Great Falls, MT
- Area
- Storm-based polygon
Counties Broadwater County, MT, Gallatin County, MT, Meagher County, MT
The radar
The Great Falls radar (KTFX), 108 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 3:04 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Great_falls, MT (KTFX), launched 12:00Z, 9.3 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 21 J/kg
- Mixed-layer CIN
- -449 J/kg
- Mixed-layer LCL
- 1124 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 323 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
561 WFUS55 KTFX 192115 TORTFX MTC007-031-059-192145- /O.NEW.KTFX.TO.W.0001.130619T2115Z-130619T2145Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE GREAT FALLS MT 315 PM MDT WED JUN 19 2013 THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A * TORNADO WARNING FOR... CENTRAL MEAGHER COUNTY IN CENTRAL MONTANA... NORTHEASTERN BROADWATER COUNTY IN SOUTHWEST MONTANA... EXTREME NORTH CENTRAL GALLATIN COUNTY IN SOUTHWEST MONTANA... * UNTIL 345 PM MDT * AT 313 PM MDT...LOCAL LAW ENFORCEMENT REPORTED A FUNNEL CLOUD OVER EXTREME EAST CENTRAL BROADWATER COUNTY...OR 17 MILES SOUTHWEST OF WHITE SULPHUR SPRINGS...MOVING NORTH AT 30 MPH. * THE MOST DANGEROUS PORTION OF THE STORM WILL GENERALLY REMAIN OVER RURAL AREAS OF CENTRAL MEAGHER...NORTHEASTERN BROADWATER AND EXTREME NORTH CENTRAL GALLATIN COUNTIES. THIS ALSO INCLUDES HIGHWAY 12 BETWEEN MILE MARKERS 13 AND 30. IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING QUARTER-SIZED HAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO MAY FORM AT ANYTIME. TAKE COVER NOW. ABANDON MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE TO A BASEMENT OR STORM SHELTER. OTHERWISE...MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT WEDNESDAY EVENING FOR WESTERN MONTANA. && LAT...LON 4665 11146 4674 11105 4624 11091 4618 11117 TIME...MOT...LOC 2114Z 164DEG 27KT 4635 11111 $$ MLV
2 follow-up statements
455 WWUS55 KTFX 192125 SVSTFX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 325 PM MDT WED JUN 19 2013 MTC007-031-059-192145- /O.CON.KTFX.TO.W.0001.000000T0000Z-130619T2145Z/ BROADWATER MT-MEAGHER MT-GALLATIN MT- 325 PM MDT WED JUN 19 2013 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM MDT FOR EXTREME NORTH CENTRAL GALLATIN...SOUTH CENTRAL MEAGHER AND EAST CENTRAL BROADWATER COUNTIES... AT 322 PM MDT...LAW ENFORCEMENT REPORTED A FUNNEL CLOUD. THIS TORNADO WAS LOCATED OVER EXTREME EAST CENTRAL BROADWATER COUNTY...OR 15 MILES SOUTHWEST OF WHITE SULPHUR SPRINGS...MOVING NORTH AT 30 MPH. THIS ALSO INCLUDES HIGHWAY 12 BETWEEN MILE MARKERS 13 AND 30. THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTIES. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT WEDNESDAY EVENING FOR WESTERN MONTANA. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. && LAT...LON 4644 11133 4648 11098 4624 11091 4618 11117 TIME...MOT...LOC 2125Z 164DEG 27KT 4643 11114 $$ MLV
785 WWUS55 KTFX 192131 SVSTFX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 331 PM MDT WED JUN 19 2013 MTC007-031-059-192141- /O.CAN.KTFX.TO.W.0001.000000T0000Z-130619T2145Z/ BROADWATER MT-MEAGHER MT-GALLATIN MT- 331 PM MDT WED JUN 19 2013 ...THE TORNADO WARNING FOR EXTREME NORTH CENTRAL GALLATIN...SOUTH CENTRAL MEAGHER AND EAST CENTRAL BROADWATER COUNTIES IS CANCELLED... THE SEVERE THUNDERSTORM HAS EXITED THE WARNED AREA AND A NEW SEVERE THUNDERSTORM WARNING IS IN EFFECT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT WEDNESDAY EVENING FOR WESTERN MONTANA. LAT...LON 4644 11133 4648 11098 4624 11091 4618 11117 TIME...MOT...LOC 2131Z 164DEG 27KT 4647 11116 $$ MLV
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this tornado warning went out at Jun 19, 3:05 PM MDT, 10 minutes earlier.
Area forecast discussion, Jun 19, 3:05 PM MDT, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 305 PM MDT Wed Jun 19 2013 ...SEVERE THUNDERSTORMS LIKELY THIS AFTERNOON AND EVENING... .DISCUSSION... Rest of this afternoon through tonight...A fairly vigorous upper level low centered over the inland Pacific NW this afternoon will track slowly east into the Northern Rockies tonight, producing favorable conditions for severe thunderstorm development across much of the forecast area late this afternoon through this evening. Diffluent southerly flow ahead of the upper low and an upper level jet rounding the base of the trough will support large scale lift while cooling in the mid levels will produce moderate instability. Thunderstorms have already initiated over the higher terrain in Beaverhead County as well as the Absorka range in south central MT with latest visible satellite imagery also indicating convective cloud development over the Little Belts. Expect this activity to increase and coverage while tracking north this afternoon with storm intensification/organization occurring late this afternoon and evening as it progresses north into the relatively rich moisture environment over the north central MT plains. Large hail and strong gusty winds will be the main threat as storms organize late this afternoon with a transition to more linear organization as the storms continue northward toward the Canadian border late tonight. Low level helicity fields would marginally support an isolated tornado threat if cells can interact with a weak boundary across north central MT. Threat for severe storms will diminish from south to north later this evening with rain and high elevation snow showers continuing through the night in the Glacier Park area where snow levels will fall to around 7000 feet late tonight as the cold pool aloft associated with the upper low moves in from the west. Hoenisch Winds will likely approach high wind criteria along the Rocky Mountain Front on Thursday, but am not anticipating a need for high wind highlights at this time. The Pacific low pressure system will linger through the day on Friday, keeping a chance of showers and (likely weak) afternoon/evening thunderstorms over the area, as temperatures remain about 10 degrees cooler than normal. Coulston Friday night through Wednesday...An upper low over the Pacific Northwest early Friday evening is forecast to weaken as it moves over the forecast area on Saturday. Models are fairly wet over southwest and north central Montana on Saturday so have increased the chances of precipitation especially over north central Montana. The remnants of the upper low move out by late Saturday night and by early Sunday morning it appears the only threat for precipitation will be over north central Montana and possibly the mountains of the Rocky Mountain Front. On Sunday an upper ridge will move through the forecast area and expect a mostly dry period but then southwest flow aloft returns next week. Models differ on shortwave details and associated precipitation patterns. Due to these inconsistencies will go with generally a chance of showers/thunderstorms over the mountains of the Rocky Mountain Front with a slight chance of showers/thunderstorms elsewhere. Cool air associated with the upper low will result in highs on Saturday of only 55 to 65 except over north central Montana where highs will be closer to 70. Thereafter expect gradually warming temperatures. Blank && .AVIATION... Updated 1755Z. There strong possibility for severe thunderstorms with hail in excess of one inch in diameter and wind gusts in excess of 50 knots over Central and North Central Montana...especially in the vicinity of KHVR...LWT...and to a lesser degree KGTF. Also some of the thunderstorms will have brief heavy rain with IFR ceilings and visibilities. Expect thunderstorms to develop over southwest Montana by mid-afternoon then intensify as they move over the plains. Suk && .HYDROLOGY... Showers and thunderstorms are expected to develop once again this afternoon over the Rocky Mountain Front and the adjacent plains along a surface cold front. These showers and thunderstorms are then expected to spread east across the plains of north central and central Montana later this afternoon and continue into this evening. Forecast models are predicting significant rainfall with these showers, which is expected to occur in rapid bursts with the thunderstorms. Some localized flash flooding occurred with storms along the Rocky Mountain Front Tuesday evening. However, the greater area of concern is across eastern portions of north central and central Montana that still have moist soil that would not be able to absorb much rapid rainfall. Forecast models also indicate that this area will receive the greatest amount of rainfall. Taking these factors into consideration, have decided to issue a Flash Flood Watch from noon MDT today until midnight MDT tonight for all of north central and central Montana. The greatest threat for flash flooding for the Rocky Mountain Front and adjacent plains will be this afternoon, while the greatest threat in the east will likely be after 5 pm MDT. && .PRELIMINARY POINT TEMPS/POPS... GTF 50 67 43 65 / 60 20 20 30 CTB 49 63 41 64 / 90 20 20 30 HLN 50 65 43 67 / 50 30 20 30 BZN 45 68 39 68 / 30 30 20 30 WEY 34 60 31 63 / 20 20 10 10 DLN 42 62 37 66 / 50 30 20 20 HVR 56 72 47 70 / 100 20 20 40 LWT 48 68 42 65 / 80 20 30 40 && .TFX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH until Midnight MDT tonight Blaine...Cascade... Chouteau...Eastern Glacier...Eastern Pondera...Eastern Teton... Fergus...Hill...Judith Basin...Liberty...Northern Rocky Mountain Front...Southern Rocky Mountain Front...Toole. SEVERE THUNDERSTORM WATCH until 10 PM MDT this evening Blaine... Broadwater...Cascade...Central and Southern Lewis and Clark... Chouteau...Eastern Glacier...Eastern Pondera...Eastern Teton... Fergus...Hill...Jefferson...Judith Basin...Liberty...Meagher... Northern Rocky Mountain Front...Southern Rocky Mountain Front... Toole. && SHORT TERM... LONG TERM... AVIATION... weather.gov/greatfalls
Hazardous weather outlook, Jun 19, 4:57 AM MDT, 10 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 457 AM MDT WED JUN 19 2013 MTZ009>014-044>054-201200- NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CASCADE- CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY- EASTERN PONDERA-BLAINE-SOUTHERN ROCKY MOUNTAIN FRONT- EASTERN TETON-JUDITH BASIN-FERGUS-JEFFERSON-BROADWATER-MEAGHER- 457 AM MDT WED JUN 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS WITH LARGE HAIL...DAMAGING WINDS...HEAVY RAINFALL...AND FLASH FLOODING ARE POSSIBLE OVER PORTIONS OF CENTRAL AND NORTH CENTRAL MONTANA TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WESTERLY WINDS WILL BECOME BREEZY ON THURSDAY...POSSIBLY BECOMING STRONG ALONG THE ROCKY MOUNTAIN FRONT. .SPOTTER INFORMATION STATEMENT... ANY SPOTTER REPORTS OF HAIL...STRONG WIND GUSTS...HEAVY RAINFALL...AND/OR FLASH FLOODING WOULD BE GREATLY APPRECIATED. MTZ008-015-055-201200- BEAVERHEAD-MADISON-GALLATIN- 457 AM MDT WED JUN 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT STRONG THUNDERSTORMS WITH HAIL AND GUSTY WINDS ARE POSSIBLE OVER SOUTHWEST MONTANA TODAY. SOME STORMS MAY EVEN PRODUCE BRIEF HEAVY RAINFALL THAT MAY CAUSE FLASH FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... ANY SPOTTER REPORTS OF HAIL...STRONG WIND GUSTS...HEAVY RAINFALL...AND/OR FLASH FLOODING WOULD BE GREATLY APPRECIATED.
In the hours before
Special weather statement, Jun 19, 2:48 PM MDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 248 PM MDT WED JUN 19 2013 MTZ053>055-192130- BROADWATER MT-GALLATIN MT-MEAGHER MT- 248 PM MDT WED JUN 19 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GALLATIN...SOUTHERN MEAGHER AND EASTERN BROADWATER COUNTIES UNTIL 330 PM MDT... AT 245 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 20 MILES EAST OF TOSTON...OR 27 MILES SOUTHEAST OF TOWNSEND...MOVING NORTH AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MAINLY RURAL AREAS OFEASTERN BROADWATER...EXTREME NORTHERN GALLATIN AND SOUTHERN MEAGHER COUNTIES. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4646 11139 4654 11104 4611 11084 4603 11109 TIME...MOT...LOC 2048Z 160DEG 28KT 4616 11104 MLV
Special weather statement, Jun 19, 3:10 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 310 PM MDT WED JUN 19 2013 MTZ012-013-192200- CASCADE MT-CHOUTEAU MT- 310 PM MDT WED JUN 19 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CHOUTEAU AND EASTERN CASCADE COUNTIES UNTIL 400 PM MDT... AT 306 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES SOUTH OF BELT...OR 25 MILES SOUTHEAST OF GREAT FALLS...MOVING NORTH AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM...ALONG WITH BRIEF HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BELT...STOCKETT... CENTERVILLE...SAND COULEE...TRACY AND MALMSTROM AFB. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 4753 11126 4755 11073 4713 11086 4712 11112 TIME...MOT...LOC 2109Z 177DEG 17KT 4722 11100 GUSTAFSON
The office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 6:13 PM MDT | Special Weather Statement | TFX | Cascade | 47 min |
| Jun 18, 6:39 PM MDT | Severe Thunderstorm Warning | TFX | Cascade, Chouteau, Teton | 51 min |
| Jun 18, 6:49 PM MDT | Special Weather Statement | TFX | Pondera | 26 min |
| Jun 18, 7:24 PM MDT | Special Weather Statement | TFX | Toole | 21 min |
| Jun 18, 7:31 PM MDT | Flash Flood Warning | TFX | Pondera, Teton | 3 hr |
| Jun 18, 7:36 PM MDT | Special Weather Statement | TFX | Toole | 24 min |
| Jun 18, 8:08 PM MDT | Flash Flood Warning | TFX | Toole | 4 hr |
| Jun 18, 8:14 PM MDT | Special Weather Statement | TFX | Cascade | 46 min |
| Jun 18, 8:30 PM MDT | Special Weather Statement | TFX | Toole | 45 min |
| Jun 18, 8:51 PM MDT | Special Weather Statement | TFX | Lewis and Clark | 54 min |
| Jun 18, 9:40 PM MDT | Special Weather Statement | TFX | Lewis and Clark | 50 min |
| Jun 18, 10:30 PM MDT | Special Weather Statement | TFX | 45 min | |
| Jun 18, 11:32 PM MDT | Special Weather Statement | TFX | 58 min | |
| Jun 19, 12:09 AM MDT | Special Weather Statement | TFX | Liberty | 51 min |
| Jun 19, 12:39 AM MDT | Special Weather Statement | TFX | Liberty | 36 min |
| Jun 19, 1:15 AM MDT | Special Weather Statement | TFX | Hill | 45 min |
| Jun 19, 5:47 AM MDT | Flash Flood Watch | TFX | 16 hr | |
| Jun 19, 2:48 PM MDT | Special Weather Statement | TFX | Broadwater | 42 min |
| Jun 19, 3:10 PM MDT | Special Weather Statement | TFX | Cascade | 50 min |
| Jun 19, 3:29 PM MDT | Severe Thunderstorm Warning | TFX | Broadwater, Meagher | 46 min |
| Jun 19, 3:49 PM MDT | Special Weather Statement | TFX | Lewis and Clark | 41 min |
| Jun 19, 4:03 PM MDT | Special Weather Statement | TFX | Cascade | 42 min |
| Jun 19, 4:28 PM MDT | Flash Flood Warning | TFX | Lewis and Clark | 4 hr |
| Jun 19, 4:44 PM MDT | Special Weather Statement | TFX | Teton | 61 min |
| Jun 19, 4:49 PM MDT | Severe Thunderstorm Warning | TFX | Cascade, Lewis and Clark, Teton | 41 min |
| Jun 19, 4:56 PM MDT | Special Weather Statement | TFX | Gallatin | 49 min |
| Jun 19, 4:58 PM MDT | Severe Thunderstorm Warning | TFX | Cascade, Chouteau, Judith Basin | 47 min |
| Jun 19, 5:01 PM MDT | Flash Flood Warning | TFX | Lewis and Clark | 119 min |
| Jun 19, 5:22 PM MDT | Special Weather Statement | TFX | Lewis and Clark | 38 min |
| Jun 19, 5:31 PM MDT | Severe Thunderstorm Warning | TFX | Teton | 44 min |
| Jun 19, 5:32 PM MDT | Special Weather Statement | TFX | Broadwater | 43 min |
| Jun 19, 5:35 PM MDT | Special Weather Statement | TFX | Gallatin | 40 min |
| Jun 19, 5:53 PM MDT | Special Weather Statement | TFX | Glacier | 52 min |
Nearby
Tornado Warnings in Montana, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.